National Changhua University of Education Institutional Repository : Item 987654321/8900
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24754618      Online Users : 54
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8900

Please use this identifier to cite or link to this item:

Title: Existence results for Stampachia and Minity type implicit variational inequalities with multivalued valued maps
Authors: L. J. Lin;M. F. Yang.;Q. H. Ansari;G. Kassay
Contributors: 數學系
Keywords: Stampacchia (Minty) type implicit variational inequalities;Segment-dense sets;Cx -quasiconvexity;Upper (lower) semicontinuity;Dense pseudomontonicity
Date: 2005-04-15
Issue Date: 2011-05-10T06:48:25Z
Publisher: Elsevier Science
Abstract: Stampacchia and Minty type generalized implicit variational inequality problems are considered.
We extended the notion of dense pseudomonotonicity for multivalued maps and established several
existence results for solutions of these problems in the setting of segment-dense sets.We also studied
the existence of solutions of Minty type generalized implicit quasi-variational inequality problems.
Some particular cases are also studied. It is shown that our results contain several existing results in
the literature as special cases.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 61(1):1-19
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback